Title: Presburger sets and p-minimal fields
Authors: Cluckers, Raf # ×
Issue Date: 2003
Publisher: Assn symbolic logic inc
Series Title: Journal of symbolic logic vol:68 issue:1 pages:153-162
Abstract: We prove a cell decomposition theorem for Presburger sets and introduce a dimension theory for Z-groups with the Presburger structure, Using the cell decomposition theorem we obtain a full classification of Presburger sets up to definable bijection. We also exhibit a tight connection between the definable sets in an arbitrary p-minimal field and Presburger sets in its value group. We give a negative result about expansions of Presburger structures and prod e uniform elimination of imaginaries for Presburger structures within the Presburger language,
ISSN: 0022-4812
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science